# SDR SWAA2022100646561

- Difficulty date: September 21, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A7221
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 PLUS 7 INCHES AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT 2022-467004 / [01] REPLACED SUPPORT ANGLE LOCATED BS907 PLUS 7 INCHES AND BETWEEN STR25R TO STR27R  AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. AND DWG 147A7221 REV:D;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOCATED BS907 PLUS 7 INCHES AND BETWEEN STR25R TO STR27R  AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02. AND DWG 147A7221 REV:D SEE INDIVIDUAL SING OFFS BELLOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SING OFFS BELLOW
